On generalizations of skew quasi-cyclic codes
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 459-479
Published online December 17, 2019
Printed March 31, 2020
Sumeyra Bedir, Fatmanur Gursoy, Irfan Siap
Yildiz Technical University; Yildiz Technical University; Jacodesmath Institute
Abstract : In the last two decades, codes over noncommutative rings have been one of the main trends in coding theory. Due to the fact that noncommutativity brings many challenging problems in its nature, still there are many open problems to be addressed. In 2015, generator polynomial matrices and parity-check polynomial matrices of generalized quasi-cyclic (GQC) codes were investigated by Matsui. We extended these results to the noncommutative case. Exploring the dual structures of skew constacyclic codes, we present a direct way of obtaining parity-check polynomials of skew multi-twisted codes in terms of their generators. Further, we lay out the algebraic structures of skew multi-polycyclic codes and their duals and we give some examples to illustrate the theorems.
Keywords : Skew cyclic codes, skew quasi-cyclic codes, generalized quasi-cyclic codes, multi-twisted codes, polycyclic codes
MSC numbers : Primary 94B05, 94B60, 11T71
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd